Open Access
Translator Disclaimer
2014 Existence of Positive Solutions to Nonlinear Elliptic Problem in Nta-Conical Domains
M. A. Ben Boubaker
Commun. Math. Anal. 17(1): 35-46 (2014).

Abstract

We study the existence and the asymptotic behavior of positive solutions of the nonlinear equation $$\Delta u\;+\; \varphi(.,u)+\psi(.,u)=0,$$ in NTA- cones in $\mathbb{R}^n (n\geq 3)$.

Citation

Download Citation

M. A. Ben Boubaker. "Existence of Positive Solutions to Nonlinear Elliptic Problem in Nta-Conical Domains." Commun. Math. Anal. 17 (1) 35 - 46, 2014.

Information

Published: 2014
First available in Project Euclid: 20 October 2014

zbMATH: 1321.35014
MathSciNet: MR3270582

Subjects:
Primary: 31A05 , 31B35 , 35J08 , 35J74

Keywords: Green function , Martin kernels , NTA- cone , Schauder fixed point theorem , superharmonic function

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.17 • No. 1 • 2014
Back to Top